# SDR AALA20001683

- Difficulty date: October 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: 1032200
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY AC BUS LIGHT INOPERATIVE.  REPLACED EMERGENCY AC BUS LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
